Mathematical Research Letters

Volume 15 (2008)

Number 1

Finite products of regularized products

Pages: 33 – 41

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n1.a3

Authors

Francisco Diaz y Diaz (Université Bordeaux I)

Eduardo Friedman (Universidad de Chile)

Abstract

The product $\big(\p a_m\big)\cdot\big(\p b_m\big)$ of two regularized products is not in general equal to the regularized product $\p (a_m\cdot b_m)$. We consider the discrepancy $F$, defined by $$ \exp(F ):=\frac{\p (a_m\cdot b_m)}{\big(\p a_m\big)\cdot\big(\p b_m\big)}. $$ When the terms $a_m$ and $b_m$ depend on parameters, we show in certain cases that $F$ is a polynomial in these parameters.

Full Text (PDF format)